# SDR SWAA2023102000594

- Difficulty date: September 14, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA 2023-584465<[01] REPLACED INNER CHORD LOCATED BTW BS 270 TO 360 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 51-10-02 ITEM 9 AND B737-700 DWG 141A8110 SHEET 9; REV. A; DWG 141A81A0 SHEET 11; REV ? AND DWG 141A52S0 SHEET 1; REV ? SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETED  REPLACED INNER CHORD LOCATED BTW BS 270 TO 360 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 51-10-02 ITEM 9 AND B737-700 DWG 141A8110 SHEET 9; REV. A; DWG 141A81A0 SHEET 11; REV ? AND DWG 141A52S0 SHEET 1; REV ?  SEE INDIVIDUAL SIGN-OFF BELOW RII
